# SDR DALA2022072605135

- Difficulty date: July 24, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 83,208 hours, 38,482 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3229 CRACK IN FRAME 43 RH. CORRECTIVE ACTION: REPAIRED FRAME 43 RH PER DELTA JOB CARD 5311-01239-01B. OK FOR SERVICE. (2334720)
